Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Symmetric matrices, characteristic polynomials, and Hilbert symbols over local number fields


Authors: Edward A. Bender and Norman P. Herzberg
Journal: Bull. Amer. Math. Soc. 79 (1973), 518-520
MSC (1970): Primary 15A18, 10C05, 12B05, 15A57; Secondary 10C20, 15A63
DOI: https://doi.org/10.1090/S0002-9904-1973-13181-7
MathSciNet review: 0313276
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. A. Bender, Characteristic polynomials of symmetric matrices, Pacific J. Math. 25 (1968), 433-441. MR 37 #5193. MR 229619
  • 2. E. A. Bender, A lifting formula for the Hilbert symbol, Proc. Amer. Math. Soc. (to appear).
  • 3. E. A. Bender, Characteristic polynomials of symmetric matrices. II. Local number fields (to appear). MR 447282
  • 4. E. A. Bender and N. P. Herzberg, Characteristic polynomials of symmetric matrices. III: Some counterexamples (to appear). MR 447283
  • 5. O. T. O'Meara, Introduction to quadratic forms, Die Grundlehren der math. Wissenschaften, Band 117, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 27 #2485.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A18, 10C05, 12B05, 15A57, 10C20, 15A63

Retrieve articles in all journals with MSC (1970): 15A18, 10C05, 12B05, 15A57, 10C20, 15A63


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13181-7

American Mathematical Society